# SDR DALA2024110710704

- Difficulty date: November 6, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 76,607 hours, 9,701 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3360 DIRTY SOCK SMELL IN FLT DECK ON DESCENT. CORRECTIVE ACTION: REPLACED CABIN RECIRC FILTERS AND RAN ENGINES AND APU. NO SMELLS NOTED. OK FOR SERVICE. (0646783)
